Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 165641, 12 pages
http://dx.doi.org/10.1155/2011/165641
Research Article

Existence and Uniqueness of Positive Solution for a Boundary Value Problem of Fractional Order

Departamento de Matemáticas, Universidad de Las Palmas de Gran Canaria, Campus de Tafira Baja, 35017 Las Palmas de Gran Canaria, Spain

Received 10 February 2011; Revised 9 April 2011; Accepted 16 May 2011

Academic Editor: Elena Litsyn

Copyright © 2011 J. Caballero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Diethelm and A. D. Freed, “On the solutions of nonlinear fractional order differential equations used in the modelling of viscoplasticity,” in Scientifice Computing in Chemical Engineering II: Computational Fluid Dynamics, Reaction Engineering and Molecular Properties, F. Keil, W. Mackens, H. Voss, and J. Werthers, Eds., pp. 217–224, Springer, Heidelberg, Germany, 1999. View at Google Scholar
  2. L. Gaul, P. Klein, and S. Kemple, “Damping description involving fractional operators,” Mechanical Systems and Signal Processing, vol. 5, no. 2, pp. 81–88, 1991. View at Google Scholar
  3. W. G. Glockle and T. F. Nonnenmacher, “A fractional calculus approach to self-similar protein dynamics,” Biophysical Journal, vol. 68, no. 1, pp. 46–53, 1995. View at Google Scholar
  4. F. Mainardi, “Fractional calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics (Udine, 1996), C. A. Carpinteri and F. Mainardi, Eds., vol. 378 of CISM Courses and Lectures, pp. 291–348, Springer, Vienna, Austria, 1997. View at Google Scholar · View at Zentralblatt MATH
  5. R. Metzler, W. Schick, H.-G. Kilian, and T. F. Nonnenmacher, “Relaxation in filled polymers: a fractional calculus approach,” The Journal of Chemical Physics, vol. 103, no. 16, pp. 7180–7186, 1995. View at Google Scholar
  6. K. B. Oldham and J. Spanier, The Fractional Calculus, vol. 11 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1974.
  7. E. M. Rabei, K. I. Nawafleh, R. S. Hijjawi, S. I. Muslih, and D. Baleanu, “The Hamilton formalism with fractional derivatives,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 891–897, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems. I,” Applicable Analysis, vol. 78, no. 1-2, pp. 153–192, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993.
  10. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993.
  11. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  12. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 10, pp. 3337–3343, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. M. A. El-Sayed and E. M. El-Maghrabi, “Stability of a monotonic solution of a non-autonomous multidimensional delay differential equation of arbitrary (fractional) order,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2008, no. 16, pp. 1–9, 2008. View at Google Scholar · View at Zentralblatt MATH
  15. C. Bai, “Positive solutions for nonlinear fractional differential equations with coefficient that changes sign,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 4, pp. 677–685, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Z. Bai and W. Ge, “Existence of three positive solutions for some second-order boundary value problems,” Computers & Mathematics with Applications, vol. 48, no. 5-6, pp. 699–707, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Zhang, “Existence of solution for a boundary value problem of fractional order,” Acta Mathematica Scientia. Series B, vol. 26, no. 2, pp. 220–228, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S. Kempfle, I. Schäfer, and H. Beyer, “Functional calculus and a link to fractional calculus,” Fractional Calculus & Applied Analysis, vol. 5, no. 4, pp. 411–426, 2002. View at Google Scholar · View at Zentralblatt MATH
  20. S. Kempfle, I. Schäfer, and H. Beyer, “Fractional calculus via functional calculus: theory and applications,” Nonlinear Dynamics, vol. 29, no. 1–4, pp. 99–127, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S. Liang and J. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 11, pp. 5545–5550, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006.
  23. J. Harjani and K. Sadarangani, “Fixed point theorems for weakly contractive mappings in partially ordered sets,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3403–3410, 2009. View at Publisher · View at Google Scholar
  24. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH